What are the side effects of Niftas?
Take Pantaprozole with Niftas
Thanks for your query ,based on the facts and urine culture report that you have posted it appears that you have UTI and urine culture has revealed infection due to E-Coli sensitive to Nitrofurantoin .
Nitrofurantoin is known to cause side effect like gastric discomfort ..
Taking H2 receptor antagonist like Pantaprozole along with Niftas will resolve the issue .
Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you
Thanks and Regards.
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Whats the side effects of ipills
- Niftas tablet side effect
- What is the side effect of piles
- Side effects of niftas 100mg
- What are the side effects of thiapril
- Side effect of niftas 100
- What are the side effects of dianabol
- What are the side effects of tripide
- What is biofenac and side effects
- Side effects of niftas
- Have stomach pain, fever and loose stool. On omniprzole and ciplox. Any...
- Have had cyst removed from lips and noticed rigidness. Will it cure on...
- On medication for BP, body pain and frequent urination. Getting weakness...
- Having pain in testicle and noticed dark skin on it. What to do?
- Took medication for neurological problem and never had a desire for...
- Experiencing prolonged menstrual periods. What to do?
- Have increase frequency and urgency of urination. Any treatment?
- Why does my penis look small when not erect?
- Having on and off mouth ulcer. What is causing this and how to get rid...
- Noticed movable lump on the side of abdomen. What could it be?